# SDR F3LA2012102800807

- Difficulty date: October 29, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N202FR
- Make and model: Airbus A320-214
- Aircraft serial: 3431
- Aircraft time: 16,535 hours, 5,911 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 112441507
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

YELLOW SYS LOW LEVEL HYDRAULICS.   R & R NR 2 ENGINE HYD LOW PRESSURE SWITCH TUBE.  REF AMM 29-13-49-000-005A AND 29-13-49-400-005A.  OPS AND LEAK CHECK GOOD.
